# SDR ASOA201802095047

- Difficulty date: February 9, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 32,007 hours, 23,050 cycles
- Engine: Ge CF348C5B1
- Engine time: 29,925 hours, 21,671 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RT ENGINE FAILED AFTER TAKEOFF.  SECURED THE ENGINE AND LANDED.  MX REMOVED AND REPLACED THE RIGHT ENGINE. ACFT APPROVED FOR RETURN TO SERVICE.
